Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Universal co-analytic sets

Author: Greg Hjorth
Journal: Proc. Amer. Math. Soc. 124 (1996), 3867-3873
MSC (1991): Primary 04A15
MathSciNet review: 1343698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There is a universal $\Pi _{1}^{1}$ equivalence relation. The existence of a $\Pi _{1}^{1}$ set universal for $\Pi \hskip -3.5pt\lower 7.5pt\hbox {$\widetilde {}$}\hskip 2.3pt _{1}^{1}$ non-Borel is independent of the usual axioms of mathematics.

References [Enhancements On Off] (What's this?)

  • [Ba] J. Barwise, Admissible sets and structures, Springer-Verlag, New York, 1975. MR 54:12519
  • [Je] T. Jech, Set theory, Academic Press, San Diego, 1978. MR 80a:03062
  • [Ke] A. S. Kechris, Lectures on definable group actions and equivalence relations, Unpublished manuscript.
  • [Mi] A. W. Miller, Arnie Miller's problem list, Set theory of the reals (H. Judah, ed.), IMCP, Bar-Ilan, 1993. MR 94m:03073
  • [Mo] Y. N. Moschovakis, Descriptive set theory, North-Holland Publishing Company, Amsterdam, New York, Oxford, 1980. MR 82e:03002
  • [Sa] G. E. Sacks, Countable admissible ordinals and hyperdegrees, Advances in Mathematics 19 (1976), 213-262. MR 55:2536

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A15

Retrieve articles in all journals with MSC (1991): 04A15

Additional Information

Greg Hjorth
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematics, University of California, Los Angeles, California 90024-1555

Received by editor(s): May 2, 1994
Received by editor(s) in revised form: June 12, 1995
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society